# SDR CALA2019060700906

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 53,646 hours, 23,302 cycles
- Engine: Iae V2527A5
- Engine time: 8,177 hours, 3,708 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Part number: 7400409507
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 #2 INBOARD TR BULLNOSE FOUND TO MISSING ,FOWARD OF BLOCKER DOORS.  THIS WAS FOUND DURING AN OVERNIGHT SERVICE CHECK
